# SDR R61A201810191054

- Difficulty date: October 19, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 30,356 hours, 23,534 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783601
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - LT HORIZONTAL STABILIZER BETWEEN FRONT AND MIDDLE SPAR FWD OF FRONT STRINGER SUSPECT CRACK AT RIB 11 AS/MARKED. REMOVED AND REPLACED LT HORIZONTAL STABILIZER RIB 11 BETWEEN FRONT AND MIDDLE SPAR, REF SRM 51-40-08.
